A simple test of changes in mean in the possible presence of long‐range dependence
Xiaofeng Shao
Journal of Time Series Analysis, 2011, vol. 32, issue 6, 598-606
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (24)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-9892.2010.00717.x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:32:y:2011:i:6:p:598-606
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().